Couldn't find what you looking for?

TRY OUR SEARCH!

hi. i used furacin cream for a wound on my leg and it caused an allergy on my whole body especially my penis was itchy. i used stilex gel and it relieved itching but later when i mastrubate there was some bleeding in glans because of friction when washed with soap and water i hurt alot again i used stilex gel and it relieved pain.after 2-3 days i realised skin doesnt strech adequately when penis erected the skin was tense it limited my erection as if my penis became smaller. skin looks shiny thick and thight.skin on some areas peeled and peeled areas didnt bleed but looked bloody.then i went to doctor now alergy on other parts of my body went away but itchness (though much less) and other things still continue on penis its like skin of my penis changed permanently also now skin on my testicles peels off

Loading...

You're doing the right thing by talking with your doctor.
Clearly, you've reacted to a medication, and it's caused some annoying side-effects.
Your doctor needs to know about these effects, and to inspect the area.

This is important so that he not only can treat you, but also flag the manufacturer of the first medicine of this bad reaction.
The manufacturer needs to know what happens so they can warn future patients, OR, determine if this is NOT from their medicine.

In the event that your problems are NOT caused by the first medicine, you still need treatment for the peeling, itchy skin.
And the best way to start that is by having a complete medical exam in the office.

PS: Some parts of what you describe sound more like a fungal infection than an allergic reaction.
Reply

Loading...